# SDR YENA2007120

- Difficulty date: December 18, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 5,293 hours, 3,612 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Attenuator
- Part time: 5,293 hours, 3,612 cycles
- Component: Attenuator
- Component part number: 9056121
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLT NR 1218, BUF-BOS, LOSS OF HYDRAULIC SYSTEM 2, FOUND NR 2 ENG EDP PRESS ATTENUATOR LEAKING.  REMOVED AND REPLACED ATTENUATOR FOR NR 2 EDP PER AMM 29-11-27.  PERFORMED ENGINE DRIVEN PUMP INSPECTION/CHECK PER AMM 05-50-23.  PERFORMED NR 2 HYD SYS PRESSURE/RETURN/CASE DRAIN FILTER INSP/REPLACEMENT PER AMM 29-11-05, NO CONTAMINATION OR DEBRIS FOUND.  LEAK CHECKS OK.  PERFORMED EDP OPS TEST PER AMM 29-10-00, LEAK AND PRESS CHECK OK.  PERFORMED LANDING GEAR FREE FALL CONDITION INSP/CHECK PER AMM 05-50-14 DUE TO LOSS SYS 2 HYD PRESS, ALTERNATE LANDING GEAR EXTENSION SYSTEM WAS UTILIZED.
